Collectionwise Hausdorff property in product spaces
Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_1_49_56,
author = {T. Przymusi\'nski},
title = {Collectionwise {Hausdorff} property in product spaces},
journal = {Colloquium Mathematicum},
pages = {49--56},
year = {1976},
volume = {36},
number = {1},
doi = {10.4064/cm-36-1-49-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-49-56/}
}
T. Przymusiński. Collectionwise Hausdorff property in product spaces. Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 49-56. doi: 10.4064/cm-36-1-49-56
Cité par Sources :